# SDR COMA2011011870001

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 19,998 hours, 14,352 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Fuselage
- Part time: 19,998 hours, 14,352 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25 RIGHT CORRODED AT FS 295, BELOW STAND OFFS.  REMOVED DAMAGED SECTION OF STRINGER AND SPLICED IN NEW SECTION IAW SRM 53-00-03.
